# SDR GLBA20061098

- Difficulty date: May 1, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 23,001 hours, 30,329 cycles
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 177.3 CRACKED AT STRINGER 9R CUTOUT. CRACK APPROXIMATELY .6 INCH IN LENGTH. MAINTENANCE REPAIRED FUSELAGE FRAME AT FS 177.3 AT STRINGER 9R RELIEF HOL IAW. SRM 51-70. REPAIR APPROXIMATELY 5 INCH BY 2.5 INCH.  2024-T3 .071. RII INSPECTION COMPLIED IAW TASKCARD 8.2.1.
